# SDR JJBA20220504041

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 43,427 hours, 28,371 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CENTER OMEGA BEAM HAS CORROSION AROUND NUTPLATE HOLE AT FR59-FR60 Y=0. REPAIRED CORROSION AROUND 2 EACH NUTPLATE HOLES BY CUTOUT AND INSTALL OF 2 EA DOUBLERS AT DAMAGED AREA CENTER OMEGA BEAM AT FR59-FR60 AT Y=0
